Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Cramps, diarrhea, pale stools, normal blood tests, back pain. Had food poisoning. What should I do?

Hello, I ve recently suffered food poisoning from a Mexican Restaurant. The following morning I had severe cramps and diarrhea . I went to my doctor the following Friday after my next movement appeared pale in color. He perscribed me antibiotics. All my blood tests came back normal. After a week of the antibiotics, I found my lower abdominal area to be dry (coming off the perscription), and I developed constipation after two days of being normal. My passings were regular in color, but they were round in shape and hard to pass. To combat the constipation, I started taking probiotics and fiber supplements . After three days of taking this I had two bowel movements and they were pale in color again. After the passings my stomach is increasingly tender, and I am experiencing some back pain. What should I do? And what you guess be a possible diagnosis?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to given history here I could say that this is just nothing to worry the symptoms of yours is suggestive of having the side effects of the antibiotic that you have taken, and this would come around you can try "Lyophilized lactobacillus" sachets three times in day, take care and have a nice day.
Answered: Fri, 6 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor